Sequelae from Inadvertent Long-Term Use of Potent Topical Steroids

May 2007 | Volume 6 | Issue 5 | Case Report | 550 | Copyright © 2007

Kenneth Beer MD, Jeanine Downie MD

Abstract

We report a case of a 53-year-old African American woman with an unusual example of striae caused by topical steroid usage and discuss the widespread usage of these products.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles